Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 35, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 21, 2010, 9:46 PM EDT for Fountain County, Warren County, Indiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 9:46 PM EDT (01:46 UTC)
- Expired
- Jun 21, 2010, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Fountain County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:47 PM EDT | TSTM WND DMG | West Lebanon, IN | TREES DOWN. ESTIMATED WINDS 60 MPH. |
| Jun 21, 9:55 PM EDT | FUNNEL CLOUD | Veedersburg, IN | MOVING SOUTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
873
WFUS53 KIND 220146
TORIND
INC045-171-220230-
/O.NEW.KIND.TO.W.0035.100622T0146Z-100622T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
SOUTH CENTRAL WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1030 PM EDT
* AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WILLIAMSPORT...OR 16 MILES NORTHEAST OF
DANVILLE...AND MOVING SOUTHEAST AT 15 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
WILLIAMSPORT AROUND 1000 PM EDT...
ATTICA AROUND 1010 PM EDT...
VEEDERSBURG AROUND 1025 PM EDT...
NEWTOWN AND MELLOTT AROUND 1030 PM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 13 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4034 8740 4025 8710 4016 8710 4009 8725
4023 8747
TIME...MOT...LOC 0146Z 296DEG 12KT 4027 8737
$$
MRD/SMF3 follow-up statements
989
WWUS53 KIND 220158
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EDT MON JUN 21 2010
INC045-171-220230-
/O.CON.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-WARREN-
958 PM EDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN FOUNTAIN AND
CENTRAL WARREN COUNTIES UNTIL 1030 PM EDT...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF VEEDERSBURG...OR 19 MILES EAST OF
DANVILLE...MOVING EAST AT 20 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
NEWTOWN AROUND 1010 PM EDT...
MELLOTT AROUND 1015 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4021 8740 4032 8734 4025 8710 4016 8710
4009 8725
TIME...MOT...LOC 0159Z 291DEG 17KT 4019 8724
$$
MRD/SMF675
WWUS53 KIND 220214
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT MON JUN 21 2010
INC171-220224-
/O.CAN.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
WARREN-
1014 PM EDT MON JUN 21 2010
...THE TORNADO WARNING FOR CENTRAL WARREN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
4011 8721
TIME...MOT...LOC 0214Z 302DEG 24KT 4016 8712
$$
INC045-220230-
/O.CON.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-
1014 PM EDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL FOUNTAIN
COUNTY UNTIL 1030 PM EDT...
AT 1009 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHEAST OF VEEDERSBURG...OR 16 MILES
NORTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 30 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
FOUNTAIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
4011 8721
TIME...MOT...LOC 0214Z 302DEG 24KT 4016 8712
$$
MRD/SMF669
WWUS53 KIND 220228
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 PM EDT MON JUN 21 2010
INC045-220238-
/O.EXP.KIND.TO.W.0035.000000T0000Z-100622T0230Z/
FOUNTAIN-
1028 PM EDT MON JUN 21 2010
...THE TORNADO WARNING FOR EAST CENTRAL FOUNTAIN COUNTY WILL EXPIRE
AT 1030 PM EDT/930 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 4018 8724 4028 8720 4025 8710 4016 8710
4011 8721
TIME...MOT...LOC 0228Z 302DEG 24KT 4011 8702
$$
MRD/SMFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:31 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 21, 6:31 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 631 PM EDT MON JUN 21 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ACROSS THE FORECAST AREA THIS AFTERNOON...A COMBINATION WARM FRONT/REMNANT OUTFLOW BOUNDARY WAS IN PLACE FROM EAST CENTRAL KENTUCKY THROUGH SOUTHWEST CENTRAL INDIANA AND BACK INTO CENTRAL ILLINOIS. TEMPS RANGED FROM THE UPPER 70S TO THE LOWER 90S...WITH DEWPOINTS IN THE LOW TO MID 70S. SKIES HAD GENERALLY CLEARED IN THE WAKE OF A MORNING MCS...ALLOWING AIRMASS RECOVERY TO BEGIN. ADDITIONAL CONVECTIVE DEVELOPMENT WAS OCCURRING ACROSS WESTERN ILLINOIS INTO CENTRAL MISSOURI. && .NEAR TERM /TONIGHT/... FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL. NAM APPEARS TO BE HANDLING CURRENT WEATHER SIGNIFICANTLY BETTER THAN GFS AND OTHER MODELS...AND HAVE LEANED TO IT FOR DETAILS OVERNIGHT. AIRMASS RECOVERY HAS BEGUN IN EARNEST AS WARM FRONT/REMNANT OUTFLOW HAS RETREATED BACK NORTHWARD INTO THE FORECAST AREA...AND SUNSHINE HAS RESUMED ACROSS MUCH OF THE AREA. INSTABILITY GRADIENT IS LAID OUT RIGHT ACROSS THE AREA...WITH A MLCAPE RANGE FROM 500 J/KG NORTHEAST...UP TO 4000 J/KG IN THE SOUTHWEST. DEVELOPING CONVECTION SHOULD EVENTUALLY RIDE EAST/SOUTHEAST ALONG THIS GRADIENT THIS EVENING AND OVERNIGHT...WHICH WOULD PUT THE FORECAST AREA UNDER THE GUN ONCE AGAIN TONIGHT FOR NUMEROUS THUNDERSTORMS POSSIBLY PRODUCING HEAVY RAIN AND GUSTY WINDS. HAVE GONE CLOSER TO NAM POPS WITH LIKELY FOR MOST OF THE CWA IN THE EVENING...TAPERING DOWN SLIGHTLY LATER IN THE OVERNIGHT AS REDEVELOPMENT OF ANOTHER MCS LATER IS SOMEWHAT LESS CERTAIN. WARM MET TEMPS LOOK BEST W/ WIDESPREAD CLOUD COVER/PRECIP PREVENTING SIGNIFICANT RADIATIVE COOLING. SEE THE HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT. RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES. ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850 TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS STILL LEADS TO TEMPS IN THE LOW TO MID 90S. HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL WARMING. && .LONG TERM /THURSDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S AS THE WEEKEND APPROACHES. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../220000Z TAF ISSUANCE/ WIDELY SCATTERED CONVECTION PRESENT ALONG OLD OUTFLOW BOUNDARY ACROSS THE SOUTHWEST SECTIONS OF THE AREA. 211800Z SOUNDING FROM CENTRAL ILLINOIS INDICATES A WEAK TO MODERATE CAP...SO EXPECTING CONVECTION IN THE KHUF/KBMG AREAS TO REMAIN WIDELY SCATTERED THROUGH SUNSET. BETTER THREAT OF ORGANIZED CONVECTION APPEARS TO BE LATER TONIGHT AS UPPER DISTURBANCE CURRENTLY ALONG THE MISSISSIPPI RIVER MOVES INTO THE AREA COUPLED WITH AN INCREASE IN THE LOW LEVEL JET. APPEARS HIGHEST THREAT 220400Z-220900Z...BUT SOME CONVECTIVE THREAT MAY LINGER BEYOND 221200Z IN THE MORE SOUTHERN TERMINALS. CONVECTIVE CLOUD BASES GENERALLY AROUND 040. OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY SIGNIFICANT ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221200Z. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053- 060>062-067>070. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....NIELD AVIATION...JAS
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1221 PM EDT MON JUN 21 2010 INZ021-028>031-035>049-051>057-060>065-067>072-221630- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1221 PM EDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Jun 21, 5:20 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 520 PM EDT MON JUN 21 2010 INZ061-062-212215- GREENE-MONROE- 520 PM EDT MON JUN 21 2010 AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTHEAST OF BLOOMFIELD...OR 17 MILES WEST OF BLOOMINGTON...AND MOVING EAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... HARRODSBURG AND WHITEHALL AROUND 535 PM EDT... SMITHVILLE AND INDIANA UNIVERSITY AROUND 540 PM EDT... THIS THUNDERSTORM IS PRODUCING TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMF
Local storm report, Jun 21, 6:30 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD 7 N BEDFORD 38.96N 86.49W
06/21/2010 LAWRENCE IN TRAINED SPOTTER
&&Local storm report, Jun 21, 6:50 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD 4 NE BEDFORD 38.90N 86.44W
06/21/2010 LAWRENCE IN TRAINED SPOTTER
FUNNEL CLOUD HALFWAY TO THE GROUND...SEEN FROM HWY 58.
&&
MRDSpecial weather statement, Jun 21, 9:31 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT MON JUN 21 2010
INZ028-029-035-036-220215-
FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
931 PM EDT MON JUN 21 2010
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONTGOMERY...
NORTHERN FOUNTAIN...WARREN AND TIPPECANOE COUNTIES UNTIL 1015 PM
EDT...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WILLIAMSPORT...OR 17 MILES
NORTHEAST OF DANVILLE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
RAINSVILLE AROUND 940 PM EDT...
WILLIAMSPORT AROUND 950 PM EDT...
ATTICA AROUND 1000 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4049 8678 4010 8697 4016 8724 4026 8752
4044 8750
TIME...MOT...LOC 0132Z 275DEG 14KT 4034 8738
MRD/SMFThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:30 AM EDT | Flash Flood Warning | IND | Carroll, Howard | 6 hr |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.